ValuHealth Recalls Mislabeled Acetaminophen Pain Relief
Adults should check bottles of ValuHealth acetaminophen for incorrect labels that misidentify the active ingredients.
Updated on Oct. 27, 2026 in Allergies

Live Poll
Do you trust the accuracy of labeling on the over-the-counter medications you purchase?
ValuHealth is recalling 100,134 bottles of its Extra Strength Pain Relief Acetaminophen due to a labeling error. The inner bottle labels incorrectly identify the medication as a pain relief product containing diphenhydramine.
Why it matters
Incorrect labeling poses a safety risk, as consumers may inadvertently consume diphenhydramine if they rely on the inner bottle label. This recall ensures that patients have accurate information about the ingredients they are taking.
The FDA classified this as a Class III recall, meaning the mislabeled product is unlikely to cause adverse health consequences. The recall affects 100,134 bottles of 500 mg acetaminophen that were mislabeled as containing 25 mg of diphenhydramine.
The players
ValuHealth
The pharmaceutical manufacturer responsible for the production and distribution of the recalled pain relief products.
FDA
The federal agency tasked with regulating the safety and labeling of medications distributed across the United States.
The details
The error stems from a discrepancy between the outer carton, which is labeled correctly as 500 mg acetaminophen, and the inner bottle, which lists the product as PM formula. The PM variant contains 25 mg of diphenhydramine, an antihistamine commonly used as a sleep aid. Consumers who disregard the outer packaging may be unaware of the actual active ingredients present in the medication bottle.
Timeline
October 14, 2026: Manufacturer initiates the recall.
October 26, 2026: FDA classifies the action as a Class III recall.
April 30, 2029: Expiration date for the affected lot P260252.
Health Landscape
This action follows the FDA's Class III recall classification system, which categorizes products by their potential for health risks. It underscores the broader regulatory focus on ensuring that packaging transparency remains a standard requirement in the pharmaceutical industry.
Check your medicine cabinet for 40-count bottles of ValuHealth Extra Strength Pain Relief Acetaminophen with lot number P260252. If you find this lot, consult with your doctor or pharmacist if you have concerns about the accidental ingestion of diphenhydramine.
The takeaway
The primary risk here is accidental exposure to an unintended sleep-aid ingredient due to a packaging mismatch. Always verify the ingredients on the primary container label before use, and confirm any concerns about medication components with your physician.
Further reading
For more information on safely managing medication labels and identifying sensitivities, visit Allergies.
Source note: This article includes information reported by Theepochtimes.
Live Poll
Do you trust the accuracy of labeling on the over-the-counter medications you purchase?









